Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
ImNotCreative

Come on, Zit. Gimme your best shot!

Recommended Posts

DAY FORTY ONE (I think)

So, I feel like accutane is starting to not work for me. My skin was doing really well and drying out, etc. but now I'm starting to get oily again...I'm breaking more also. Should I be concerned? Maybe I'll see if I can up my dose for next month.

My only side effects are dry eyes and lips..and hair. I'm feeling pretty good though!!

Link to post
Share on other sites

It's only the begin of the second month, just give the time accutane needs to clears you up ;)

I'm pretty impatient, and i'm having the IB right now i think, yeah it upsets me, but you only needs to think the results in the end of the trip :)

Wish the best 4 you

Link to post
Share on other sites

Hey synchronized tane buddy. I am getting some of the biggest spots of my life whilst on accutane, but only a couple at a time. The rest of my face has pretty much cleared *crosses fingers*.

Yesterday I also noticed leg pains when going to my derm in London. It was this muscle on my left leg above my knee, on the underside, I also sometimes get those feelings like when you have a growth spurt and your bones begin to ache. When I brush my teeth I have to bend over to reach the sink, when I get back up, my back hurts like hell. These have only happened since about week 6. We are turning into old age pensioners :(, but hang in there with meeeeee.

Link to post
Share on other sites

Ok so I really suck at keeping these things up.

I am quite frustrated at the moment. I believe it is pill day 53 or 54. Not really sure because I had to miss a couple pills so I would have enough for the month. I have one week til my appointment and I'm still oily. I'm very annoyed and can't sleep. I am breaking out with spots that lie deeeeep under the skin. DEEEEEH!!!!!!!! I think I need to up my dose....

Link to post
Share on other sites

PILL SIXTY-ONE

wow. How strange is it that I've been taking this for three months. Skin looks pretty good. I have one under my nose that hurts and a couple on my chin. I just got my dose upped today. I'm now 40 mgs a day instead of 20. However, I do have some bad news. My chest pains that I was experiencing earlier on (that I had before I even started Accutane) have become much worse. Sometimes it hurts so much to take even a normal breath of air. I went to my regular doctor, who is a bit of a dumb-ass. (Trust me on this...if you met him, you would wonder how he was able to obtain a medical license.) So, got a bunch of tests done and almost all of them came back normal. I'm still waiting for a lab that determines if I have lupus or something. I don't know..

Link to post
Share on other sites

I am really bad at updating, but I'm Done!!

Yes, I am 4 months off accutane. I must say though, I miss it. Well, except the dry peeling lips. My skin is still clear. I get a few small ones if I don't drink enough water, am stressed, or if I consume too much alcohol.. My hair is back to normal. I cut off seven inches to get rid of all the dry ends, but my face and body are clear!

As for oil production...

I find that I am getting oily, not ridiculously oily or even shiny, but enough so that if I put my face to my phone I have to wipe it off afterward.

Working out..

I love to be active now. Not that I didn't before, but I'm not having any difficulties with my joints or muscles like some people. I have probably twice the energy I did. The only weird part is that I sweat when I go to the gym now. Yes, that's right, I didn't sweat while I was taking accutane. I miss that part a lot.

No one will probably read this, but I wanted to give some feedback to people. I don't regret taking accutane. I loved it. My skin is beautiful. If there are people out there trying to decide whether or not to take it: try it! Everyone reacts differently to this drug. Yeah, there are some who have bad experiences, but most people have good experiences. Just keep positive, even when it's difficult, drink lots of water, and buy some aquaphor!!! (I still use it)

I hope everyone (if anyone) who reads this can take something good from it even though I'm a horrible post-er. I'd rather read other peoples blogs...

Well good luck and well wishes to everyone. I'll try to post every so often to let you know if it failed (which I hope it doesn't :) )

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×